I have take lisinopril and never had a problem. All of our bodies are different, I had a problem with a couple of diabetic meds'. Thanks to weight lost and proper diet, I do not have to take any now. I am down to 20mg a day of the lisinopril. My BP is 120/80 in the am and sometimes lower. I would love to get off of all meds. I don't like taking pills!!!!!
Lord, bless my diet buddies and help me met my 2015 weight goals of 50 pounds. Leader "Gluten Free"
February SparkPoints: 0
Fitness Minutes: (240,692) Posts: 12,888 3/6/14 12:12 P
Odd that your Dr. did NOT know about that side effect with liosinopril. Luckily I have never experienced that side effect. Sorry your Pharmacist did not give you a "heads up" either, that is their job to inform.
MY NEW saying: (borrowed from Delila)
"If you want to do something, you'll find a way, if you don't, you'll find an excuse."
current weight: 153.8
Fitness Minutes: (25,831) Posts: 5,969 3/6/14 12:03 P
I had the same problem with Altac, Diovan and one other I can't remember the name of 14 years ago. I recently suffered a heart attack, and the cardiologist wrote me a prescription for varapremil, and it is the same as Altac. Left message that at his office that I can't take it. I don't want to go that coughing route again.
Fitness Minutes: (151,110) Posts: 7,063 3/6/14 10:42 A
I had a persistent, violent cough for 11 weeks straight. Got off Lisinopril and switched to a "2nd generation" medication in the same family, and it went away 3 days later and hasn't returned. Doctor put me through two rounds of bronchitis treatment before we figured out what was really happening. It all started when I found out about the Lisinopril Cough on a SP blog and asked the doctor about it. Doh!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.